# SDR ASAA2018013123368

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,901 hours, 13,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON TOUCHDOWN. GOES OUT WHEN M/C IS RESET.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONTROL BITE IAW FIM 21-62, TASK 801. RAM AIR ACTUATOR SHOWED ON BITE AND PREVIOUS FLT, VERIFY GO,. AFTER RESET, RAN BITE TWICE MORE, ALL GO. INTERMITTENT FAULT IAW INITIAL EVAL FIM 21-62 TASK 836.
